Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

The quantum Lobachevsky space and the q-Bessel-Macdonald functions

Full-text in one file

Download

Pages

398-410

References

[1] Podles P. and Woronowicz S.I. Quantum deformation of Lorentz group, Commun. Math. Phys., v. 130(1990), 381. [2] Jurco B. and Slovachek P. Quantum Dressing Orbits on Compact Groups, Commun. Math. Phys., v. 152(1993), 97-126. [3] Koornwinder T. Askey-Wilson Polynomials as Zonal Spherical Functions on the SU(2) Quantum Group, Report AM-R9013(1990). [4] Jackson F.H. The application of basic numbers to Bessel`s and Legendre`s functions, Proc. London math. Soc. (2) 2(1905) 192-220. [5] Gasper G. and Rahman M. Basic Hypergeometric Series, Cambridge. Cambridge University Press, (1990). [6] Brychkov A., Prudnikov Yu. and Marychev O. Integrals and Series, v. 1, Nauka, Moscow (1986). [7] Bateman H. and Erdlyi A. Higher transcendental functions, v. 2 McGraw-Hill Book Company (1966).

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.